U.S. doctors online nowAsk doctors free
TX
A member asked:

I am having black penis discharge after taking 1000mg for chlamidia 36 hours ago. should i be concerned?

1 doctor answer1 doctor weighed in
Dr. Hunter Handsfield
Infectious Disease 53 years experience
Urethral discharge: "Black" discharge is very peculiar -- maybe bleeding? Excpet chlamydia doesn't usually cause bleeding. It's probably not due to the drug (azithromycin). Return to the doctor or clinic treating you if it continues.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

Related questions

A 20-year-old male asked:
1 doctor answer1 doctor weighed in
A 30-year-old member asked:
1 doctor answer3 doctors weighed in
A 41-year-old member asked:
1 doctor answer1 doctor weighed in
A member asked:
1 doctor answer5 doctors weighed in

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jul 8, 2017

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.